# SDR 97ZZZX2009

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 3425 · Integrated Flight System
- Part: Control Panel
- Part number: 7725378007
- Condition: Smoking
- Location: Lt Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

WHEN THE FLIGHT DIRECTOR WAS TURNED ON, CAPTAIN'S CONTROL PANEL STARTED TO EMIT SMOKE, SMOKE DISSIPATED WHEN TURNED OFF.  DURING INSPECTION, NOTED LIGHTNING DAMAGE ON ELEVATOR, FWD CARGO DOOR, AND RT WING ROOT.  INSPECTED WIRE HARNESS TO CAPTAIN'S FLIGHT DIRECTOR CONTROL PANEL AND NO ABNORMALITIES NOTED.  AS PRECAUTION, YINSPECTED ALL GLARESHIELD WIRE HARNESS, LIGHTS, ETC., ALL NORMAL.  PERFORMED COMPLETE OPS CHECK OF LT AND RT FLIGHT DIRECTOR SYSTEM USING RT PANEL AUTOPILOT SYSTEM, MASTER CAUTION AND FIRE WARNING TEST WITH NO ABNORMALITIES OR SMOKE ENCOUNTERED.  ALL IAW 34-26, 22-00, 26-00, 33-15.  (X)
